PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 105 | 2 | 121-134
Tytuł artykułu

Transference and restriction of maximal multiplier operators on Hardy spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to establish transference and restriction theorems for maximal operators defined by multipliers on the Hardy spaces $H^p(ℝ^n)$ and $H^p(𝕋^n)$, 0 < p ≤ 1, which generalize the results of Kenig-Tomas for the case p > 1. We prove that under a mild regulation condition, an $L^∞(ℝ^n)$ function m is a maximal multiplier on $H^p(ℝ^n)$ if and only if it is a maximal multiplier on $H^p(𝕋^n)$. As an application, the restriction of maximal multipliers to lower dimensional Hardy spaces is considered.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
105
Numer
2
Strony
121-134
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-03-28
poprawiono
1993-01-20
Twórcy
autor
  • Department of Applied Mathematics, Tsinghua University, Beijing, 100084, China
autor
  • Department of Mathematics, Beijing Normal University, Beijing, 100875, China
Bibliografia
  • [1] E. Berkson, T. A. Gillespie and P. S. Muhly, $L^p$-Multiplier transference induced by representations in Hilbert space, Studia Math. 94 (1989), 51-61.
  • [2] R. R. Coifman and G. Weiss, Transference Methods in Analysis, CBMS Regional Conf. Ser. in Math. 31, Amer. Math. Soc., Providence, R.I., 1977.
  • [3] C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [4] M. Frazier and B. Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), 777-799.
  • [5] C. E. Kenig and P. A. Tomas, Maximal operators defined by Fourier multipliers, Studia Math. 68 (1980), 79-83.
  • [6] K. de Leeuw, On $L_p$ multipliers, Ann. of Math. 81 (1965), 364-379.
  • [7] Z. X. Liu, Multipliers on real Hardy spaces, Scientia in China (Ser. A) 35 (1992), 55-69.
  • [8] C. Meaney, Transferring estimates for zonal convolution operators, Anal. Math. 15 (1989), 175-193.
  • [9] A. Miyachi, On some Fourier multipliers for $H^p(ℝ^n)$, J. Fac. Sci. Tokyo Sect. IA 27 (1980), 157-179.
  • [10] M. Plancherel et G. Pólya, Fonctions entières intégrales de Fourier multiples, Comment. Math. Helv. 9 (1937), 224-248.
  • [11] F. Ricci and E. M. Stein, Harmonic analysis on nilpotent groups and singular integrals II. Singular kernels supported on submanifolds, J. Funct. Anal. 78 (1988), 56-84.
  • [12] M. H. Taibleson and G. Weiss, The molecular characterization of certain Hardy spaces, Astérisque 77 (1980), 68-149.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv105i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.